# SDR DALA2023080806441

- Difficulty date: August 5, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 52,424 hours, 37,772 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT COVER DIFFUSER LENS FELL OFF AT AFT CABIN. MAINTENANCE RESECURED LENS COVER PER B717 AMM 33-51. OK FOR SERVICE. (LP #2902779)
